Polynomial two-point expansions.

A. Clausing

Aequationes mathematicae (1988)

  • Volume: 35, Issue: 2-3, page 213-231
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Clausing, A.. "Polynomial two-point expansions.." Aequationes mathematicae 35.2-3 (1988): 213-231. <http://eudml.org/doc/137264>.

author = {Clausing, A.},
journal = {Aequationes mathematicae},
keywords = {two-point expansion; Lidstone series; incidence schemes; Pólya condition},
number = {2-3},
pages = {213-231},
title = {Polynomial two-point expansions.},
url = {http://eudml.org/doc/137264},
volume = {35},
year = {1988},

AU - Clausing, A.
TI - Polynomial two-point expansions.
JO - Aequationes mathematicae
PY - 1988
VL - 35
IS - 2-3
SP - 213
EP - 231
KW - two-point expansion; Lidstone series; incidence schemes; Pólya condition
UR - http://eudml.org/doc/137264
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.